Reference Type | Journal (article/letter/editorial) |
---|
Title | Collision efficiencies of two spheres falling in a viscous medium |
---|
Journal | Journal of Geophysical Research |
---|
Authors | Shafrir, Uri | Author |
---|
Neiburger, Morris | Author |
Year | 1963 (July 1) | Volume | 68 |
---|
Issue | 13 |
---|
Publisher | American Geophysical Union (AGU) |
---|
DOI | doi:10.1029/jz068i013p04141Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 764752 | Long-form Identifier | mindat:1:5:764752:3 |
---|
|
GUID | 0 |
---|
Full Reference | Shafrir, Uri, Neiburger, Morris (1963) Collision efficiencies of two spheres falling in a viscous medium. Journal of Geophysical Research, 68 (13) 4141-4147 doi:10.1029/jz068i013p04141 |
---|
Plain Text | Shafrir, Uri, Neiburger, Morris (1963) Collision efficiencies of two spheres falling in a viscous medium. Journal of Geophysical Research, 68 (13) 4141-4147 doi:10.1029/jz068i013p04141 |
---|
In | (1963, July) Journal of Geophysical Research Vol. 68 (13) American Geophysical Union (AGU) |
---|
These are possibly similar items as determined by title/reference text matching only.